increased fatigue with Cymbalta?

Discussion in 'Fibromyalgia Main Forum' started by karenz, Oct 31, 2006.

  1. karenz

    karenz New Member

    Hello,
    I was wondering if anyone has experienced increased fatigue with Cymbalta. Hard to believe my fatigue could be much worse, but once on the cymbalta, I could hardly get off the couch. It took my months to figure out that my increased fatigue might be related to the start of cymbalta, and not to a down phase of the fibro. When I got off the cymbalta, my limited energy returned.

    Anyone else had a similar experience?
    Karen
  2. Jeanne-in-Canada

    Jeanne-in-Canada New Member


    I'll be curious to see how many had this side effect too. From what I remember of other threads about this drug, the side effects can be too much, but if sometimes it really helps for pain for others.


    Jeanne
  3. karenz

    karenz New Member

    Hi Jeanne,
    Actually, I did get relief from depression and pain with the cymbalta. However, the fatigue was so overwhelming that I had to quit. Did you have a similar experience with cymbalta?
    I have just started with accupuncture, and my first experience was excellent. I am fortunate enough to live about a mile away from the college of oriental medicine, which offers low cost accupuncture and massage. It was a little scary getting my first treatment from a student, but I was very pleased with the results.
    Karen
  4. caroleye

    caroleye New Member

    This RX was one of the worst I've tried.........reacted to them all, but this one. Took l/8th of one pill and within l/2 hr, became agitated, pulse up, temp up, heart palpitations. Then fatigue & sick to my stomach.

    I didn't need to try another l/8th.

    Sometimes I think I'm just too overreactive for any of these RX's, but always looking for that major bullet!!

    LIGHT****************carole